# SDR PIDA09034

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 56,328 hours, 28,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6561777505
- Condition: Cracked
- Location: Fuselage
- Part time: 56,328 hours, 28,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STRINGER SPLICE CRACKED AT BS 359.2 FOR STR 14LT.  REPLACED STRINGER SPLICE PER SRM 51-40-02.
